Skip to Content

Advair Diskus - recently started Advair, have low energy, sore back &diarrhea, is this normal?

Responses (2)

Anonymous 15 Jun 2011

Hi MarjEVA. I have copd and have been using the advair diskus 500/50.for almost two years and counting. I am on medications that do tend to make me tired. I've not had diarhea as a result from using the diskus. On top of the page, besides the words Drugs.com is a search engine. Just enter the word Advair, and you can read up on all its chemical properties, its side effects, normal/adverse, clinical studies and so on. Hope you do get rid of those symptons.best wishes.

smileyhappy 15 Jun 2011

Hi MarjEVA,
I have taken advair for years. I have never had those side effects. I believe the advair is not to blame. The only side effect I had was when I stop the advair and start again I get headaches for a few days until I get used to it. Hope this helps!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions